# SDR FDEA201904170818

- Difficulty date: April 17, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 53,804 hours, 23,819 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: A5711121520200
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM ROTATING PROBE INSP TO "C" HOLE OF RT FR47 REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH FUSELAGE AND CRACK FOUND COMPLIED WITH EA: 6-5710-T0346583 A P1, TITLE: WINGS - BASIC WING STRUCTURE - EO 6-5710-7-3305 E3 WIC PT4 _  HOLE C CRACK AT FR47 RT _ SB 57-6113 R0 EMBODIMENT AT FR47 RT. REPAIRED HOLE C OF RT FR47 REAR SPAR AND BOTTOM PANEL AT JUNCTION WITH FUSELAGE. THE REPAIR WAS CATEGORY B. 6 MONTHS REPAIR LIFE LIMITATION, THE POST REPAIR INSPECTION REQUIREMENTS (IF ANY) WILL BE PROVIDED PRIOR TO THE EXPIRATION OF INTERIM RDAS. RDAS REF:80604328/003/2019 ISSUE:B, TITLE: N751FD FR47RH HOLE C CRACK THROUGH REAR SPAR LIGAMENT. MAJOR REPAIR IAW GMM 6-2-100.
